A Duality Theorem for Complex Manifolds.

Daniele Struppa; Cristina Turrini

Mathematische Zeitschrift (1984/85)

  • Volume: 188, page 189-202
  • ISSN: 0025-5874; 1432-1823

How to cite


Struppa, Daniele, and Turrini, Cristina. "A Duality Theorem for Complex Manifolds.." Mathematische Zeitschrift 188 (1984/85): 189-202. <http://eudml.org/doc/173530>.

author = {Struppa, Daniele, Turrini, Cristina},
journal = {Mathematische Zeitschrift},
keywords = {Alexander duality; relative cohomology; complex manifold},
pages = {189-202},
title = {A Duality Theorem for Complex Manifolds.},
url = {http://eudml.org/doc/173530},
volume = {188},
year = {1984/85},

AU - Struppa, Daniele
AU - Turrini, Cristina
TI - A Duality Theorem for Complex Manifolds.
JO - Mathematische Zeitschrift
PY - 1984/85
VL - 188
SP - 189
EP - 202
KW - Alexander duality; relative cohomology; complex manifold
UR - http://eudml.org/doc/173530
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.